Advertisement -- Learn more about ads on this site.


    ACEYPENGUIN   5,794
SparkPoints
5,500-6,999 SparkPoints
 
 
Getting better...

Saturday, March 30, 2013

So, after all is said and done, the secondary health stuff that showed up while my heart was tachycardic was all due to that vile medication (an old anti-depressant) that the new doc put me on. How many times do I have to explain to doctors that me and AD's do NOT play well together.

I'm back down to just having tachycardia. They goofed on the first holter monitor, so I got a second one. Basically the results come down to me needing to reduce my stress levels badly. At least it's something workable. Now to just work on lowering those levels... hmmm.... all the "normal" stuff doesn't really work on me. I'll have to make more of an effort this term at school to use the time between classes to go use the Rec Center (kick-a$$ gym free to use for PSU students).
SHARE
  Member Comments About This Blog Post:

STUDLEEJOE 3/30/2013 2:45PM

    emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by ACEYPENGUIN